Some results on graph parameters in weighted graphs

Peter Dankelmann, Dieter Rautenbach, Lutz Volkmann

Research output: Contribution to journalArticlepeer-review


A weighted graph (G,w) is a graph G = (V(G),E(G)) together with a real-valued weight-function on its vertices w : V(G) → R. We will define and study generalizations of the matching number, the edge covering number and the domination number for weighted graphs. Generalizations of well-known theorems due to Gallai [5], König [7], and Nordhaus-Gaddum type inequalities will be presented.

Original languageEnglish
Pages (from-to)85-88
Number of pages4
JournalElectronic Notes in Discrete Mathematics
Publication statusPublished - Jul 2000
Externally publishedYes


  • Domination
  • Edge Cover;
  • Matching;
  • Weighted graph;

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Some results on graph parameters in weighted graphs'. Together they form a unique fingerprint.

Cite this